# SDR CA140314008

- Difficulty date: March 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING FLIGHT, THE NR 1 ENGINE POWER COULD NOT BE REDUCED BELOW 98 PERCENT. THE PILOT WAS FORCED TO SHUT THE ENGINE DOWN BEFORE PERFORMING A SINGLE ENGINE LANDING. POST FLIGHT RESTART ATTEMPT OF THE ENGINE RESULTED IN A RAPID INCREASE TO 60 PERCENT  AND THE START WAS ABORTED. THE FUEL CONTROL WAS REPLACED AND THE OPERATOR IS NOW REPORTING HUNG STARTS BETWEEN 30 PERCENT AND 40 PERCENT WITH 1 INSTANCE OF FUEL LEAKING FROM THE FLOW DIVIDER AND ONE INSTANCES OF FLAMES OUT THE EXHAUST. TROUBLESHOOTING IS CONTINUING.
